A v-analogue of Peel's theorem

Chuang, J., Miyachi, H. & Tan, K. M. (2004). A v-analogue of Peel's theorem. Journal of Algebra, 280(1), pp. 219-231. doi: 10.1016/j.jalgebra.2004.04.017

Text - Accepted Version
Download (155kB) | Preview
Text (Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence) - Other
Download (201kB) | Preview


We compute the v-decomposition numbers dλμ(v) for λ being a hook partition, and μ e-regular.

Publication Type: Article
Additional Information: © 2004 Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/14056

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics